# SDR QXEA200701205

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 14,856 hours, 14,925 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0179
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 12,148 hours, 11,717 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT NR 2258: CABIN PRESSURIZATION WARNING AND PARTIAL LOSS OF PRESSURIZATION.  PRESSURE HELD 3.0 INCHES IN AUTO.  MAINTENANCE REMOVED AND REPLACED CONTROLLER.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
